While many of you are worried that you are not getting enough vitamins that are important for your body, sometimes overdose of these vitamins can cause serious side effects. This is possible as it increases the toxicity levels within your body. Usually your body will expel the excess amount of water-soluble vitamins through excretory waste.
But the fat soluble vitamins that you consume such as the vitamin A, vitamin E, vitamin D and vitamin K would be stored as fat in the body and can accumulate which makes it to trigger serious side effects. Read this article to know more about vitamin overdose symptoms to safeguard ourselves from consuming these vitamins more than the prescribed limit suggested by your physician.
Symptoms Of Vitamin Overdose
Overdose Symptoms Of Vitamin A
When you take more than the recommended dosage of this vitamin, it can trigger a condition called as hypervitaminosis. The symptoms of this condition are blurry vision and headaches.
The other effects of overdose of vitamin A are vomiting, dizziness, diarrhea, skin rash, nausea, ringing noise in the ears, insomnia, irritability, liver damage, hair loss, joint pain, osteoporosis, damage to the nervous system and menstrual problems. When pregnant women consume an excess of this vitamin, it would lead to birth defects in babies.
Overdose Symptoms Of Vitamin D
Overdose of this vitamin can trigger symptoms like calcium deposits in the body, excess urinating, loss of appetite, extreme thirst, headache, fatigue, deafness, muscle weakness, vomiting and high blood pressure. The serious vitamin overdose symptoms also include elevated levels of blood pressure and cholesterol.
Overdose Symptoms Of Vitamin E
When you consume lots of Vitamin E, it will induce symptoms such as double vision, easy bleeding or bruising, slow healing of wounds, severe tiredness, high blood pressure, nausea and vomiting.
This vitamin can also cause pulmonary embolism, which makes more than one artery to be blocked by blood clots that travel from one body part to the other. Some extreme symptoms triggered by an overdose of vitamin E are hemorrhagic stroke and premature death.
Overdose Symptoms of B1 vitamins
Generally, B vitamins are water soluble in nature and are hence asymptomatic. Sometimes overdose of vitamin B1 can cause tingling in the fingertips, peptic ulcers, dizziness, irregular heart beats, gout, high blood glucose and liver dysfunction.
Overdose Symptoms Of B6 vitamins & Folic Acid
High dosage of Vitamin B6 can cause rapid breathing, loss of coordination, potential depression, memory issues, depression and loss of sensitivity to touch, temperature and pain. Folic acid overdose can cause damage to the central nervous system.
Overdose Symptoms Of Vitamin C
When you take high doses of vitamin C for a long period and discontinue it, this can lead to vitamin overdose symptoms such as rebound scurvy, hot flashes, fatigue, kidney stones, diarrhea, nausea, headaches, insomnia and tiredness.
As this vitamin has, the ability to promote iron absorption within the body, overdose of this vitamin can trigger iron overload among few patients. Make sure to ask your doctor before taking this vitamin and while you plan to discontinue it to prevent any serious complications.
Caution: Please use Home Remedies after Proper Research and Guidance. You accept that you are following any advice at your own risk and will properly research or consult healthcare professional.